American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] William D. Blair and Lance W. Small. Embedding differential and skew polynomial rings into Artinian rings . Proc. Amer. Math. Soc. 109 (1990) 881-886. MR 1025276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. K. Jain, S. R. López-Permouth and S. Tariq Rizvi. Continuous rings with ACC on essentials are Artinian . Proc. Amer. Math. Soc. 108 (1990) 583-586. MR 993754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wei Min Xue. Two examples of local Artinian rings . Proc. Amer. Math. Soc. 107 (1989) 63-65. MR 979222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wei Min Xue. Artinian duo rings and self-duality . Proc. Amer. Math. Soc. 105 (1989) 309-313. MR 938916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen P. Corwin. The number of indecomposable sequences over an Artin algebra of finite type . Proc. Amer. Math. Soc. 105 (1989) 301-304. MR 948148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dan Zacharia. A characterization of Artinian rings whose endomorphism rings have finite global dimension . Proc. Amer. Math. Soc. 104 (1988) 37-38. MR 958038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. R. Fuller and B. Zimmermann-Huisgen. On the generalized Nakayama conjecture and the Cartan determinant problem . Trans. Amer. Math. Soc. 294 (1986) 679-691. MR 825739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leslie Hogben and Clifford Bergman. Deductive varieties of modules and universal algebras . Trans. Amer. Math. Soc. 289 (1985) 303-320. MR 779065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. D. Burgess, K. R. Fuller, E. R. Voss and B. Zimmermann-Huisgen. The Cartan matrix as an indicator of finite global dimension for Artinian rings . Proc. Amer. Math. Soc. 95 (1985) 157-165. MR 801315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. P. Camillo and K. R. Fuller. On graded rings with finiteness conditions . Proc. Amer. Math. Soc. 86 (1982) 1-5. MR 663852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gordana Todorov. A note on preprojective partitions over hereditary Artin algebras . Proc. Amer. Math. Soc. 85 (1982) 523-528. MR 660596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Zacharia. The preprojective partition for hereditary Artin algebras . Trans. Amer. Math. Soc. 274 (1982) 327-343. MR 670936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas J. Cheatham and David R. Stone. Flat and projective character modules . Proc. Amer. Math. Soc. 81 (1981) 175-177. MR 593450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joel K. Haack. Incidence rings with self-duality . Proc. Amer. Math. Soc. 78 (1980) 165-169. MR 550486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Maurice Auslander, María Inés Platzeck and Idun Reiten. Coxeter functors without diagrams . Trans. Amer. Math. Soc. 250 (1979) 1-46. MR 530043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Idun Reiten. A note on stable equivalence and Nakayama algebras . Proc. Amer. Math. Soc. 71 (1978) 157-163. MR 500481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1